Approximate Hinfinity identification using partial sum operators in a disc algebra bases

Gianone, L. and Bokor, József and Schipp, Ferenc (1998) Approximate Hinfinity identification using partial sum operators in a disc algebra bases. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 43 (8). pp. 1117-1122.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:54
Last Modified: 11 Dec 2012 14:54
URI: https://eprints.sztaki.hu/id/eprint/1664

Update Item Update Item